MathSciNet Relay Station
MathSciNet bibliographic data
MR3462694 53C25 (53C15)
Banaru, M. B. The axiom of Sasakian hypersurfaces and six-dimensional Hermitian submanifolds of the octonion algebra. (Russian) Mat. Zametki 99 (2016), no. 1, 140--144; translation in Math. Notes 99 (2016), no. 1-2, 155–159
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Fri, 18 Aug 2017 09:28:13 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=baa3b214eff54527f0333b56cb431d9c; path=/; expires=Fri, 06-Jun-2031 09:28:13 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=90 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 575 W6ySW*sV0\LbNLmKJ}a!a]iB윜\U7ypI >R=#xh<8_yGAMgnd"uvjnjFm{?{j˜iJauͶڬ7O|Ԧ4b} ׊SQL,!i ?7RE<-m5h;I& /+*xi_&Bu ȯņ;mfq?|v*!K SkD0X}!bN#to!ut-rF[zNi\)(B%;Q`Qã˔&=ewՅ''s͓}'(ϊ4ΞD옵w }@_;;Tr|bFl'3]w_fU8[IY8=;oY LJwp0KN;dJC|:F /ʄO3E1!=k5m><`tYY`Nyw#y'*;E&UW0iȪn ]Jh[B(1rb h2,"Ze#!)f 2wx]twhۓI`\µ$F|E$hSof\4wp/Bg$-Bj0_~jױbSL8yYfD'6f~yg7ܕj^8n#h-ҽVH=x~3d0^uB۔܅u:/u[k7\`Q̀V+&:Cf"'mbE՚c/ad(jXԪ r S%l4.uXk oGj,+ePsʅJ@$(l0ibC33%4<`Iłt)Q F%g+2Zf)YbgVd^RZBT:q҄y<n?TlƛD5bVډdX0dZcڜT>1 _`܏L YS+LzS,8b@MK _$ Ud:x